# SDR QXEA200800513

- Difficulty date: May 21, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 15,023 hours, 11,616 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: C18117AA
- Part serial: 261
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 4,370 hours, 4,173 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2332 - AFTER TAKEOFF WITH THE GEAR UP AND THE FLAPS AT ZERO ON FLAP RETRACT (STILL MOVING), THE FIRST OFFICER WAS UNABLE TO TURN THE AIRCRAFT TO THE LEFT FOR ABOUT 4-5 SECONDS.  AFTER THE FLAPS WERE FULL UP CONTROL WAS RETURNED.  ON LANDING IN PDX, FLAPS 5 DEGREES, NO PROBLEMS.  AS THE LANDING GEAR WAS LOWERED, CONTROLS LOCKED AGAIN FOR 10-15 SECONDS.  AFTER GEAR WAS FULLY DOWN, CONTROL RETURNED.  IN BOTH CASES THE AUTOPILOT WAS OFF.  MAINTENANCE REPLACED THE AUTOPILOT ROLL SERVO AND CAPSTAN.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
